# SDR SCNA07012

- Difficulty date: November 20, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: PHHZV
- Make and model: Boeing 737-800
- Aircraft serial: 30650
- Aircraft time: 21,182 hours, 7,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED ROWS 11-12 EMERGENCY TRACK LIGHTING STICKING UP OFF THE FLOOR.  MAINTENANCE RESECURED TRACK LIGHTING AT ROWS 11-12 AS REQUIRED.
